Previous |  Up |  Next


system of differential equations; nonoscillatory; oscillatory properties; oscillation; nonlinear differential equation
A sufficient condition for the nonoscillation of nonlinear systems of differential equations whose left-hand sides are given by $n$-th order differential operators which are composed of special nonlinear differential operators of the first order is established. Sufficient conditions for the oscillation of systems of two nonlinear second order differential equations are also presented.
[1] S. Busenberg D. Fisher M. Martelli: Minimal periods of discrete and smooth orbits. The Amer. Math. Monthly 96 no. 1 (1989), 5-17. DOI 10.1080/00029890.1989.11972137 | MR 0979590
[2] J. Guckenheimer P. Holmes: Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields. Springer-Verlag, New York, Berlin, Heidelberg, Tokyo, 1983. MR 0709768
[3] M. Medveď: Sufficient condition for the non-oscillation of the non-homogeneous linear n-th order differential equation. Matematický časopis 18 no. 2 (1968), 99-104. MR 0245902
[4] M. Medveď: Note to the properties of solutions of the nonhomogeneous linear differential equation of the 2 nd order. Acta Facultatis Rerum Naturalium Universitatis Comenianae Mathematica 19 (1968), 191-195. (In Slovak.) MR 0262636
[5] F. G. Tricomi: Differential Equations. Blackie and Son Limited, 1961. MR 0138812 | Zbl 0101.05904
[6] V. Šeda: On a class of nonlinear n-th order differential equations. Czechosl. Math. J. 39 (114) (19S9), 350-368. MR 0992139
[7] M. Švec: On various properties of the solutions of third and fourth order linear differential equations. Differential Equations and Their Applications (Proc. Conf., Prague 1962), Publ. House of the Czechosl. Acad. Sci., Prague, Academic Press, New York, 1963, pp. 187-198. MR 0174825
Partner of
EuDML logo